MAUDE Adverse Event Report: ARTHREX, INC. KNEE FIBERTAK W/ FIBERTAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNEE FIBERTAK W/ FIBERTAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number KNEE FIBERTAK W/ FIBERTAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-3750sp knee fibertak was not advancing and the inserter ended up bent with a broken fragment.The bone socket was drilled, and the surgeon used a mallet to impact the anchor.The anchor was not advancing great, but the inserter was bent when it was down to the hub and pulled back.The tie that was holding the implant snapped off, and the implant did not hold.The inserter had a broken piece, but the surgeon decided not to perform an x-ray.The surgeon was confident the piece of inserter was either embedded in the patient's bone or outside of the patient.Everything else was removed from the patient, and another ar-3750sp knee fibertak was used to complete the case.This was discovered during an anterolateral ligament repair procedure on (b)(6) 2024.The case was delayed less than fifteen minutes.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
KNEE FIBERTAK W/ FIBERTAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20156772
Report Number1220246-2024-07412
Device Sequence Number8301182
Product Code MBI
UDI-Device Identifier00888867434769
UDI-Public00888867434769
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE FIBERTAK W/ FIBERTAPE
Device Catalogue NumberAR-3750SP
Device Lot Number15154719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown